# SDR DALA2015070704202

- Difficulty date: July 6, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 20R BS 993 AFT END OF TRAP PANEL.  DAMAGE AREA WAS TRIM OUT IAW SRM 53-02, FIG 21, DOUBLERS AND FILLER WERE FABRICATED IAW SRM 53-02, FIG 22, NEW DOUBLER AND FILLER WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14/21 NEW DOUBLER AND FILLER WERE INSTALLED IAW SRM 51-30-5  LENGTH CRACK 1.062.
